advertisement
Question
Posted by: Ann | 2011/11/24

sensitive penis

Hi

My self and my boyfriend has had a great sex life up to know but for the last month i have noticed that he is avoiding sex and he has become more sensitive on his penis for instance i can just run my finger over it and he would ejaculate even if i just rub his leg while he has a pants on he would ejaculate when we watch porn together i can see it arouses him as it should but then a while later i would notice he ejaculated he even gets up during the night to go and clean himself then he had a wet dream this is getting to become a problem since our sex life is suffering and he refuses to talk to me or to go and see someone
Please can you help i am just trying to help him since he refuses to admit there is a ptoblem

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Dear Ann,

What you describe sounds like a case of premature ejaculation. It is more common for men to have premature ejaculation from the start of their sex life.

If a man develops premature ejaculation after a period of satisfactory sexual function it becomes more complicated. Some men may for example develop erectile dysfunction and as a secondary symptom develop premature ejaculation.

It will be necessary for your boyfriend to see a sex therapist for an assessment and may potentially need a medical examination.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: ann | 2011/11/24

To xxx i am not looking for help with punctuation but for my boyfriend so please if you dont have anything intelligent to say dont say anything at all

Reply to ann
Posted by: Mingaz | 2011/11/24

SHAME...IT MUST HAVE EMBARASSING FOR HIM...

LET ME TRY AND HELP YOU WITH THIS MYSISTER....i HAVE ALSO BEEN SUFFERING FROM THIS PROBLEM...ADVISE YOUR BOYFRIEND TO USE ERECTILE DYFUCTION MEDICATIONS SUCH AS KWIK UP,AND MED E ENLARGE....I THINK THE MAIN PROBLEM HERE IS BEING UNABLE TO GET A HARD ERECTION ...SUCH MEDICATIONS DO HELP WITH ERECTION HARDNESS,PREMATURE EJACULATION,LIBIDO BOOSTER,AND BLOOD CIRCULATION...THE PENIS BECOMES HARD WHEN MORE BLOOD GETS PUMPS TO THE CORPORA CARNEVOSA OF THE PENIS,THUS MAKING ERECTION HARD...THESE CAPSULES DO HELP A LOT....THE ERECTION BECOMES SRTONG IT CAN LAST THE WHOLE NIGHT EVEN IF HE EJACULATES...

Reply to Mingaz
Posted by: XXX | 2011/11/24

It would be easier to read your question if you used punctuation !
It is clear that he has a problem which probably needs the help of a dr.He might want to try Stud 100 when making love as it will help him last longer

Reply to XXX

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement